# SDR 99ZZZX3806

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117CW
- Make and model: Bolkms BK117A4
- Aircraft serial: 7125
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Shaft
- Part number: 408104917
- Condition: Grooved
- Location: Torquemeter
- Part time: 433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT EXCESSIVELY GROOVED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
